| Model Number |
31535 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: a section of the cannula was returned for analysis.It was observed that the device was kinked, crushed and torn.Based on the evidence, the reported allegation of tip bent was confirmed, due to the device condition.
Event or Problem Description
Reportable based on device analysis completed on 22jul2024.It was reported that tip kink occurred.The target lesion was located in the biliary tract and bile duct leakage.Two flexima all purpose drainage catheters were selected for use.However, the tip of both devices was kink.A third set was used and selected, and the procedure was completed.No complications were reported, and the patient was stable.However, returned device analysis revealed the device was crushed and torn.